# SDR QXEA2025020700021

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,048 hours, 13,480 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Valve
- Condition: Failed
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE EXTINGUISHING SYSTEM FUSELAGE TEE VALVE FAILED FUNCTIONAL TEST. REMOVED AND REPLACED #1 ENGINE FIRE EXTINGUISHING SYSTEM FUSELAGE TEE VALVE, CHECKED FOUND OK. REF AMM 26-21-00 AND 26-21-13.
